MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) SUREDRIVE TM; STENT, URETERAL

BOSTON SCIENTIFIC - COSTA RICA (COYOL) SUREDRIVE TM; STENT, URETERAL
Model Number M0061458610
Medical Device Problem Code Calcified (1077)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.(b)(4).The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a suredrive tm was used for an unknown procedure on an unknown date.According to the complainant, post procedure, it was noticed that the stent was calcified inside the patient.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.

Brand Name
SUREDRIVE TM
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key7040572
Report Number3005099803-2017-03434
Device Sequence Number13802639
Product Code FAD
UDI-Device Identifier08714729903161
UDI-Public08714729903161
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K974541
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 10/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061458610
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2017
Initial Report FDA Received Date11/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1